# SDR AALA20090609TUL47

- Difficulty date: May 14, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 63,200 hours, 33,827 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT WHEEL WELL PRESSURE DECK AT STATION 990 IN AREA OF FUEL LINE SHROUD.  STOP DRILLED CRACK, INSTALLED TITANIUM DOUBLER PER AARD 53-30-00-13.
